# SDR FDEA201503201014

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278433202
- Condition: Corroded
- Location: Frames 71-72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 71 - 72, Y124.0 SEAT TRACK WITH CORROSION.  REMOVED THE CORROSION PER SRM 51-74-10 ,CRACK FOUND .CUT AND REMOVED   THE CORROSION ON SEAT TRACK SECTION FOR FR68-FR69 .PER SRM 53-10-16 FIG   201. MADE THE REPAIR SPLICE AND SEAT .TRACK PER SRM 53-10-16 FIG 201.   DRILLED THE FASTENER HOLES PER SRM 53-10-16 FIG 201. WET INSTALLED THE   REPAIR SPLICE SEAT TRACK AND FASTENERS IN REPAIR AERA PER SRM 53-10-16   FIG201. THIS REPAIR CATEGORY IS "A". MAJOR REPAIR IAW GMM6-2-100.
